# SDR DALA1311986709

- Difficulty date: April 5, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 44,173 hours, 16,236 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 520 S27-28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSEALAGE DENTED BS 520 BETWEEN STR 27-28R.  REPAIRED IAW SRM 53-00-01, FIG 201.
